# SDR FDEA201006212094

- Difficulty date: June 21, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Worn
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON ACCESS PANEL, 457 CL ON LT SIDE HAS WORN LATCHES.  LATCH LANDS FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01, VOL I.  FABRICATED NEW DOUBLER AND INSTALLED IAW DAC DWG AVB7332 AND SRM 51-33-01, VOL II.
